Article

Acta Mathematica Hungarica

, Volume 87, Issue 1, pp 135-146

First online:

Spaces of S Bounded Multiplier Convergent Series

  • A. AizpuruAffiliated withDepartamento de Matemáticas, Universidad de Cádiz
  • , J. Pérez-FernándezAffiliated withUniversidad de Cádiz

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We prove that some results on uniform convergence of sequences of unconditionally convergent series, in Banach spaces, can be generalized to sequences of weakly unconditionally Cauchy series.